Changes In Body Temperature At Night When Young Pregnant?

Illustration of Changes In Body Temperature At Night When Young Pregnant?
Illustration: Changes In Body Temperature At Night When Young Pregnant? 3xwa2438796x1hj4o4m8vrk1-wpengine.netdna-ssl.com

In the afternoon, I was pregnant young my body often suddenly this heat occurs at night, I also do not know, even though I do not feel anymore not feeling well. Is this a hormone factor, Thank you

1 Answer:

Hello, thank you for asking at HealthReplies.com

Changes in body temperature become higher is a normal response in early pregnancy. This occurs due to hormonal activity in the appropriate atmosphere for fetal development. Some other changes that can occur in the first trimester of pregnancy include:

Pain in the breast Fatigue Nausea especially in the morning Emotional changes Libido changes Headache Constipation Arises acne Easy to sweat Shortness of breath For a while you can do include:

Consume a lot of water Maintain a healthy and regular diet Increase fiber intake such as fruits and vegetables Avoid spicy, sour, coconut milk, oily foods Avoid caffeinated drinks like coffee tea and fizzy Sleep and adequate rest Regular exercise regularly and regularly Avoid cigarette smoke and pollution No smoking No alcohol consumption Perform routine pregnancy control If your complaint does not improve or you are worried you should check with your obstetrician for further examination and treatment related to your condition

So much information from me, hopefully it helps

: by

Related Question

The Right Time To Do Insemination?

The Right Time To Do Insemination?

(2 years ago)

Afternoon my doctor tika, age 28 years u003cbr / u003, my medication is recommended for insemination, because our 4thn prayer has not been blessed with an offspring u003cbr / u003 ...

Shaking After Waking Up.?

Shaking After Waking Up.?

(1 year ago)

if you wake up, why is the body shaking so cold?...

Side Effects Of Consumption Of Vitamin B?

Side Effects Of Consumption Of Vitamin B?

(1 year ago)

Hello, my doctor would like to ask, I have read that the side effects of vitamin B consumption are one of the changes in urine color, how dangerous is that? Explanation please...

Leave a Reply

Your email address will not be published. Required fields are marked *